# SDR REXA2017020300181

- Difficulty date: February 3, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 18,747 hours, 18,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3501301
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 - 625 INTERCOSTAL ANGLE AT STRINGER 14L FOUND CRACKED.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-42-06, 51-42-21, AND 51-42-22.
